# SDR DKAA98001

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301R
- Make and model: Amd FALCON20C5
- Aircraft serial: 3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR DOORS WOULD NOT CLOSE.  CLEANED ICE AND SLUSH FROM LANDING GEAR AND CLEANED UPLOCKS.  OPERATIONAL CHECKS GOOD ON GEAR RETRACTION/EXTENSION TESTS IAW AMD MM 32-30.  AIRCRAFT RETURNED TO SERVICE.  (M)
